# SDR TWRA96385

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 3350 · Emergency Lighting
- Part: Light Module
- Part number: 69B4601017
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND AIRCRAFT EVAC LIGHT WOULD NOT SHUT OFF AT 1L DOOR.  (SHUTOFF AT FLIGHT DECK ONLY).  CLEANED SWITCH AT L1 DOOR.  OPS CHECK OK PER MM 33-51-00.  REPLACED EMERGENCY MODULE ASSEMBY ON P5 PANEL.  EMERGENCY LIGHTS CHECK NORMAL PER MM 33-51-00 PAGE 501.  (M)
